# SDR COMA0660322

- Difficulty date: May 1, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N965CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7131
- Aircraft time: 25,241 hours, 22,423 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Out Of Rig
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5450 - FLAP FAIL CAUTION MESSAGE.  FLAPS WILL NOT COME OUT OF ZERO POSITION.  FOUND LEFT SIDE FLAP SYSTEM OUT OF RIG.  MECHANICALLY AND ELECTRICALLY RIGGED LEFT SIDE FLAP SYSTEM.
